# SDR DHL2000364003

- Difficulty date: October 17, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 354001056
- Part serial: 208
- Condition: Failed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O SLATS WOULD NOT RETRACT.  RAN PROCEDURE PULLED C/B AND RETRACTED SLATS.  STALL WARNING AND STICK SHAKER STARTED AND WOULD NOT QUIT UNTIL EXTENDED.  AIRSPEED WAS NORMAL.  REPLACED MASTER WARNING CONTROLLER PER A300 M/M 27-36-00, SYS OPS CKS OK.
